Acta Applicandae Mathematicae

, Volume 102, Issue 1, pp 37–56 | Cite as

Solution and Asymptotic Behaviour for a Nonlocal Coupled System of Reaction-Diffusion

  • Carlos Alberto Raposo
  • Mauricio Sepúlveda
  • Octavio Vera Villagrán
  • Ducival Carvallo Pereira
  • Mauro Lima Santos


This paper concerns with the existence, uniqueness and asymptotic behaviour of the solutions for a nonlocal coupled system of reaction-diffusion. We prove the existence and uniqueness of weak solutions by the Faedo-Galerkin method and exponential decay of solutions by the classic energy method. We improve the results obtained by Chipot-Lovato and Menezes for coupled systems. A numerical scheme is presented.


Coupled system of reaction-diffusion The Faedo-Galerkin method Asymptotic behaviour Numerical methods 

Mathematics Subject Classification (2000)

35K57 35B35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ackleh, A.S., Ke, L.: Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Am. Math. Soc. 128, 3483–3492 (2000) zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Bainov, D., Simeonov, P.: Integral Inequalities and Applications. Kluwer Academic, Dordrecht (1992) zbMATHGoogle Scholar
  3. 3.
    Brezis, H.: Analyse Fonctionelle, Theorie et Applications. Mason, Paris (1983) Google Scholar
  4. 4.
    Capasso, V., Di Libdo, A.: Global attractivity for reaction-diffusion system. The case of nondiagonal matrices. J. Math. Anal. Appl. 177, 510–529 (1993) zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Chipot, M., Lovat, B.: Some remarks on nonlocal elliptic and parabolic problems. Nonlinear Anal. Theory Methods Appl. 30(7), 4619–4627 (1997) zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Cho, Y.J., Dragomir, S.S., Kim, Y.-H.: On some Gronwall type inequalities involving iterated integrals. Math. Commun. 12, 63–73 (2007) zbMATHGoogle Scholar
  7. 7.
    Eymard, R., Gallouët, T., Herbin, R., Michel, A.: Convergence of a finite volume scheme for nonlinear degenerate parabolic equations. Numer. Math. 92(1), 41–82 (2002) zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Menezes, S.D.: Remarks on weak solution for a nonlocal parabolic problem. Int. J. Math. Math. Sci. 2006, 1–10 (2006) CrossRefMathSciNetGoogle Scholar
  9. 9.
    Lions, J.L.: Quelques méhodes de résolution des problemes aux limites non linéaires. Dunod Paris (1969) Google Scholar
  10. 10.
    Oliveira, L.A.F.: On reaction-diffusion system. Electron. J. Differ. Equ. 1998(24), 1–10 (1998) Google Scholar
  11. 11.
    Rudin, W.: Functional Analysis. Tata McGraw-Hill, New Delhi (1974) Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  • Carlos Alberto Raposo
    • 1
  • Mauricio Sepúlveda
    • 2
  • Octavio Vera Villagrán
    • 3
  • Ducival Carvallo Pereira
    • 4
  • Mauro Lima Santos
    • 4
  1. 1.UFSJSão João del-ReiBrazil
  2. 2.CI²MA and Departamento de Ingeniería MatemáticaUniversidad de ConcepciónConcepciónChile
  3. 3.Departamento de MatemáticaUniversidad del Bío-BíoConcepciónChile
  4. 4.UFPAParáBrazil

Personalised recommendations